# SDR AALA20010336

- Difficulty date: February 24, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1704 - EN ROUTE ORD-EWR, DURING TAXI AIRCRAFT CABIN FILLED WITH SMOKE.  DETECTED HYDRAULIC FLUID EMPTY.  REPLACED O-RING AT RUDDER SHUTOFF VALVE PLUG.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
